# SDR SWIA2023012467165

- Difficulty date: January 6, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 21,133 hours, 11,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Condition: Corroded
- Location: Frms 88-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AROUND WASTE BOX IS CORRODED INTERNALLY FR 88- FR 89 STGR 21- STGR 23.   REMOVED AND REPLACED WASTE BOX DOUBLER FR 88- FR 89 STGR 21R - 23R REF SRM 51-40-08
